# SDR USAA060977

- Difficulty date: July 28, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- Aircraft time: 68,798 hours, 68,798 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER FUSELAGE SKIN BSTA 780 BETWEEN S3R AND S4R.  INSTALLED TEARSTRIP AND DOUBLER PER EA 97834, DEFECT SIZE: 2.445" BY 1.105".
